# SDR AALA201612019011

- Difficulty date: November 30, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 49,119 hours, 28,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. 2L DOOR WILL NOT ARM. MAINTENANCE ADJUSTED STRAPPING ON GIRT/SLIDE ON 2L DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
